# SDR UIEA2022080200806

- Difficulty date: August 2, 2022
- Submitted: August 3, 2022
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 95,449 hours, 20,398 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Fats
- Part number: 7732846
- Part serial: 941012
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WARNING:   A LEFT  FATS  PRESSURE   >  2.25   SIGNAL WAS  NOT DETECTED.( REMOVED AND REPLACED # 1 ENG FATS IAW AMM 36-11-17. NO LEAKS NOTED. OPS CHECK GOOD. )
